# SDR ASAA2018120227170

- Difficulty date: December 2, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,767 hours, 5,958 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTFLOW VALVE, AFT GATE, IS MISSING THE O/B TOOTH (SKATE). GROUNDED - YES.   REPLACED AFT OUTFLOW VALVE REF B737-900 AMM 21-31-03-400-801
